×

Found 227 Documents (Results 1–100)

Differential equations. A first course on ODE and a brief introduction to PDE. 2nd edition. (English) Zbl 07720921

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-118524-8/pbk; 978-3-11-118567-5/ebook). xv, 361 p. (2024).
MSC:  34-01 35-01
PDFBibTeX XMLCite
Full Text: DOI

Corrigendum to: Elliptic Boundary Value Problems with Fractional Regularity Data: The First Order Approach. arXiv:2406.07570

Preprint, arXiv:2406.07570 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Differential equations. A first course on ODE and a brief introduction to PDE. (English) Zbl 1433.34001

De Gruyter Textbook. Berlin: De Gruyter (ISBN 978-3-11-065003-7/hbk; 978-3-11-065286-4/ebook). xv, 293 p. (2019).
MSC:  34-01 35-01
PDFBibTeX XMLCite
Full Text: DOI

\(hp\)-version discontinuous Galerkin methods on polygonal and polyhedral meshes. (English) Zbl 1382.65307

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-319-67671-5/pbk; 978-3-319-67673-9/ebook). viii, 131 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

First-order queries on finite abelian groups. (English) Zbl 1373.68254

Kreutzer, Stephan (ed.), 24th EACSL annual conference and 29th workshop on computer science logic, CSL’15, Berlin, Germany, September 7–10, 2015. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-939897-90-3). LIPIcs – Leibniz International Proceedings in Informatics 41, 41-59 (2015).
MSC:  68Q25 03B10 03B15 03C13
PDFBibTeX XMLCite
Full Text: DOI

Inverse and ill-posed problems. Theory and applications. (English) Zbl 1247.65077

Inverse and Ill-Posed Problems Series 55. Berlin: de Gruyter (ISBN 978-3-11-022400-9/hbk; 978-3-11-022401-6/ebook). xv, 459 p. (2012).
PDFBibTeX XMLCite
Full Text: DOI

Methods for algorithmic meta theorems. (English) Zbl 1278.68099

Grohe, Martin (ed.) et al., Model theoretic methods in finite combinatorics. AMS-ASL joint special session, Washington, DC, USA, January 5–8, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4943-9/pbk). Contemporary Mathematics 558, 181-205 (2011).
MSC:  68Q19 68Q25
PDFBibTeX XMLCite

Manifolds of critical points in a quasilinear model for phase transitions. (English) Zbl 1235.35092

Bonheure, Denis (ed.) et al., Nonlinear elliptic partial differential equations. Workshop in celebration of Jean-Pierre Gossez’s 65th birthday, Bruxelles, Belgium, September 2–4, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4907-1/pbk). Contemporary Mathematics 540, 95-134 (2011).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software